# SDR VJ970243

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Venting
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, FUEL WAS VENTING UNDER THE WING FROM VENT BOX ON LEFT SIDE.  AS A PRECAUTIONARY MEASURE, THE FLIGHT CREW ELECTED TO RETURN.  LANDED WITHOUT INCIDENT, NO EMERGENCY WAS DECLARED.  NO VISIBLE SIGNS OF LEAKAGE DETECTED AND DISTRIBUTION TEST PERFORMED IAW WITH MM 28-20-0, NO DEFECTS NOTED.
